# SDR R61A201609220555

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 32,408 hours, 18,993 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW RECEIVED A SLAT FAIL INDICATION. AN EMERGENCY WAS DECLARED, AND  LANDED WITHOUT INCIDENT. MAINTENANCE RESET POWER IAW AMM AND OPS CHECKED GOOD. AIRCRAFT IS GOOD FOR SERVICE.
